# SDR AALA20150415009

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,648 hours, 7,589 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113T11109
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STRUT TRUNNION FITTING GOUGED AT LOWER WING WW AREA.  COMPLIED WITH EA 767-5754-39-A2171.
